# SDR DALA2018050803194

- Difficulty date: May 5, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N590NW
- Make and model: Boeing 757351
- Aircraft serial: 32990
- Aircraft time: 54,036 hours, 17,829 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: O2 Generator
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING NEF 0530402 FOUND O2 GENERATOR DAMAGED AT 3AB. R&R O2 GENERATOR AT 3AB PER AMM 35-21.
